Reply To: Say Hi To the New Guy

July 10, 2019 at 10:30 am

Chirpy, looks like you are right on top of things which is great!

Broudie, I haven’t had any side effects with the Cellcept. The Prednisone has my face and stomach bloated for the time being and as much as I don’t like that, I’ll deal with it. I drop to 80 mg next week and will continue to taper until October or so. So in the weeks ahead, I’ll soon know if the Cellcept does what it should. I am optimistic it will and will keep everyone updated. I’ve seen formulas online for initial prednisone dosages based on weight. 60 mg initial seems a bit light. My max dose could have even gone to 140. My highest was only 100. So long as you taper properly, I personally think it’s the way to go even with some side effects. It beats having you nerves eaten away at any more than they have at this point. If you are still at 40 and feel it isn’t enough, simply reach out to the doc and tell them you want a higher dose. If they don’t allow it then you need a new doc imo. As you said, you need to get over the hump and I know what you mean by that.